# SDR WX0A2022011073923

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 45,793 hours, 14,507 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) ADV LOW OIL QTY ON #2 ENGINE. FOLLOWED BY ECAM ENG 2 OIL LO PR. OIL PRESSURE 12 PSI .PRECAUTIONARY ENGINE SHUT DOWN / REPLACED LUBRICATION UNIT SEE NR00881223 AND NR00881551 FOR MAINTANCE PERFORMED AND PART REPLACEMENT. NO LEAKS NOTED. OP CHECK GOOD. COMPLETED M515 DFDR PROCEDURE FOR INVESTIGATION TRACKING REF. GMM 21.2.10.2"
